# SDR IXXA0200089O

- Difficulty date: October 18, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,187 hours, 32,732 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Part number: 56165545503
- Part serial: 01004905
- Condition: Stripped
- Location: Landing Gear
- Part time: 83,187 hours, 32,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM BFI, THE LANDING GEAR DOOR NOT LATCHED LIGHT AND THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR AND PERFORMED A SUCESSFUL UP LATCH CHECK, BUT THE LIGHTS REMAINED ILLUMINATED.  THE FLIGHT CONTINUED TO TOL WITH AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE ROD END STRIPPED FROM THE BOGIE TRIM CYLINDER.  MAINTENANCE REPLACED THE CYLINDER AND PERFORMED SUCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
